Browse "Dept. of Mathematical Sciences(수리과학과)" by Subject POPULATION

Showing results 1 to 6 of 6

1
A note on multiple imputation under complex sampling

Kim, Jae Kwang; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

2
A post-hoc genome-wide association study using matched samples

Gim, Jungsoo; Choi, Sungkyoung; Im, Jongho; Kim, Jae Kwang; Park, Taesung, INTERNATIONAL JOURNAL OF DATA MINING AND BIOINFORMATICS, v.14, no.3, pp.197 - 209, 2016

3
BOUNDEDNESS, STABILIZATION, AND PATTERN FORMATION DRIVEN BY DENSITY-SUPPRESSED MOTILITY

Jin, Hai-Yang; Kim, Yong-Jung; Wang, Zhi-An, SIAM JOURNAL ON APPLIED MATHEMATICS, v.78, no.3, pp.1632 - 1657, 2018-07

4
Dynamics of time elapsed inhomogeneous neuron network model

Kang, Moon-Jin; Perthame, Benoit; Salort, Delphine, COMPTES RENDUS MATHEMATIQUE, v.353, no.12, pp.1111 - 1115, 2015-12

5
Seasonality of mortality under a changing climate: a time-series analysis of mortality in Japan between 1972 and 2015

Madaniyazi, Lina; Chung, Yeonseung; Kim, Yoonhee; Tobias, Aurelio; Ng, Chris Fook Sheng; Seposo, Xerxes; Guo, Yuming; et al, ENVIRONMENTAL HEALTH AND PREVENTIVE MEDICINE, v.26, no.69, pp.1 - 9, 2021-07

6
What Does it Take to Make Model-Informed Precision Dosing Common Practice? Report from the 1st Asian Symposium on Precision Dosing

Polasek, Thomas M.; Rostami-Hodjegan, Amin; Yim, Dong-Seok; Jamei, Masoud; Lee, Howard; Kimko, Holly; Kim, Jae Kyoung; et al, AAPS JOURNAL, v.21, no.2, 2019-03

rss_1.0 rss_2.0 atom_1.0